| Catalog Number |
SR-014-GW |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
Perforation of Vessels (2135)
| Date of Event |
01/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
Event or Problem Description
It was reported that during a transaortic artery revascularization (tcar) procedure, the enroute 014 guidewire caused a perforation.The physician placed 2 additional stents to address the perforation.Imaging after stent deployment revealed the perforation had not resolved and was causing disruptions in flow through the stents.The physician elected to convert the procedure to cea and the stents were explanted.
Event or Problem Description
It was reported that during a transcarotid artery revascularization (tcar) procedure, the enroute 014 guidewire caused a perforation.The physician placed 2 additional stents to address the perforation.Imaging after stent deployment revealed the perforation had not resolved and was causing disruptions in flow through the stents.The physician elected to convert the procedure to cea and the stents were explanted.
Additional Manufacturer Narrative
Complaint investigation is completed.